The mainstream media has teamed up with the left to try and force as many Americans as possible to get vaccinated against COVID-19. That’s why the media refuses to report on stories about the complications that can come from these vaccines.
Thankfully, our very own Stew Peters isn’t afraid to expose the truth about the vaccine risks. During his show on Thursday, he talked to Dian Capps, who was injured after taking the Moderna vaccine earlier this year. Her problems started four days after she got the second dose.
“The first symptom was a chain of headaches on the right side of her face,” Peters said. “According to Dian, these were so severe that she felt like her right eye was going to pop out of its socket. These headaches continued for months. Her doctor thought it might be an allergic reaction to an antibiotic she was given. It wasn’t. She visited a neurologist, who couldn’t find any cause.”
“But there were more symptoms on the way,” he continued. “Rashes on her face, her neck, her torso, her left arm. They’re painful and they itch constantly. She went back to her doctor who prescribed more shots and more medication. Right now, Dian says she’s taking Predisone and Hydroxychloroquine twice a day, each.”
Capps proceeded to tell her own version of what happened to her after she took the shot.
“I got my last shot on April 19, and my symptoms began on April 23, 2021,” she said. “At first it started as a series of headaches that were behind my right ear pulsating behind my right eye, and it felt like my eye was going to pop out.”
“This went on for several months, but I went to my doctor, and I had been given a prescription to Cipro by another doctor, and we thought it was an allergic reaction to the Cipro,” Capps continued. “So he started me out a series of Rocephin shots and steroid shots for one week. And at that time, he also began to think it might be a vaccine-related injury. But he put the magnet on my right arm where I was injected and the magnet did stick. And I walked around the room with it on for about 15 minutes and it never fell off.”
Capps went on to say that her doctor is anti-vaccine, and he sent her to a neurologist, who couldn’t find the cause of what was happening. Then the rashes started, leaving scars that remain on Capps’ face, neck, and back.
“I was against the shot from the beginning,” Capps explained. “A friend of mine talked me into it because I have a low autoimmune system. And she said it would probably help but it’s backfired on me and made my immune system even lower.”
Sadly, this was only the beginning of Capps’ issues. Find out more about her situation by checking out her full interview here, and please help us spread the word about her story so that more people can learn the risks of these shots.